Improved bounds for the symmetric rendezvous search problem on the line

Q. Han, D. Du, J.C. Vera, L.F. Zuluaga

Research output: Chapter in Book/Report/Conference proceedingConference contributionProfessional

81 Downloads (Pure)
Original languageEnglish
Title of host publicationProceedings of the Eightteenth Annual ACM-SIAM Symposium on Discrete Algorithms, New Orleans, LA, January 7-9, 2007
Place of PublicationNew York
PublisherAssociation for Computing Machinery
Pages69-78
Number of pages10
Volume18
ISBN (Print)9780898716245
Publication statusPublished - 2007
Externally publishedYes

Publication series

Name
Volume18

Cite this